# SDR CA031120012

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 22,444 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 95503774
- Part serial: 10199
- Condition: Frozen
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS OPERATING OUT OF A REMOTE STRIP.  UPON BACK-TRACK AND TURN-AROUND FOR TAKE-OFF, THE A/C ENCOUNTERED DEEP SNOW AT THE END OF THE STRIP.  NORMAL TAKE-OFF PROCEDURES WERE C/O.  UPON LANDING AT YVQ, PILOTS EXPERIENCED ABRUPT DECELLERATION. THE A/C CAME TO A STOP ON THE RUNWAY SHORTLY AFTER TOUCHDOWN.  MAINTENANCE WAS DISPATCHED TO MEET THE A/C ON THE RUNWAY TO LOOK INTO THE PROBLEM. ICE BUILD UP WAS FOUND IN BOTH MAIN GEAR BRAKE ASSY. AFTER MELTING THE ICE WITH METHYL HYDRATE, THE A/C WAS ABLE TO TAXI OFF RUNWAY. INSPECTION WAS C/O ON MAIN GEAR AND BRAKE ASSEMBLIES FOR ANY ABNORMALITIES. NO DEFECTS FOUND. BRAKES WERE CHECKED SERVICEABLE AND A/C RETURNED TO SERVICE.
